# SDR ASAA2019040358873

- Difficulty date: March 15, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 45,525 hours, 13,585 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Part serial: SAIC0947
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ LWR SKIN HAS A CRACK STA 129 APPROX 20 IN. FWD OF REAR SPAR. GROUNDED - YES. REPAIRED DAMAGE TO LWR SKIN IAW B737 800 SRM 55 10 01 2R 11 REPAIR 11. THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLT. CYCLES AND 9,000 FLT. CYCLE INTERVAL.
